MathSciNet Relay Station
MathSciNet bibliographic data
MR2280913 (2008f:37052) 37C40 (37A35)
Sun, Wenxiang; Vargas, Edson Entropy and ergodic probability for differentiable dynamical systems and their bundle extensions. Topology Appl. 154 (2007), no. 3, 683–697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement